Open Access
Translator Disclaimer
August 1998 On the variance of the number of maxima in random vectors and its applications
Zhi-Dong Bai, Chern-Ching Chao, Hsien-Kuei Hwang, Wen-Qi Liang
Ann. Appl. Probab. 8(3): 886-895 (August 1998). DOI: 10.1214/aoap/1028903455

Abstract

We derive a general asymptotic formula for the variance of the number of maxima in a set of independent and identically distributed random vectors in $\mathbb{R}^d$, where the components of each vector are independently and continuously distributed. Applications of the results to algorithmic analysis are also indicated.

Citation

Download Citation

Zhi-Dong Bai. Chern-Ching Chao. Hsien-Kuei Hwang. Wen-Qi Liang. "On the variance of the number of maxima in random vectors and its applications." Ann. Appl. Probab. 8 (3) 886 - 895, August 1998. https://doi.org/10.1214/aoap/1028903455

Information

Published: August 1998
First available in Project Euclid: 9 August 2002

zbMATH: 0941.60021
MathSciNet: MR1627803
Digital Object Identifier: 10.1214/aoap/1028903455

Subjects:
Primary: 60D05
Secondary: 65Y25 , 68Q25

Keywords: Eulerian sums , maximal points , multicriterial optimization

Rights: Copyright © 1998 Institute of Mathematical Statistics

JOURNAL ARTICLE
10 PAGES


SHARE
Vol.8 • No. 3 • August 1998
Back to Top